Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 92, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 30, 2014, 2:54 AM CST. It took effect at Nov 30, 2014, 6:00 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2014, 2:54 AM CST (08:54 UTC)
- In effect from
- Nov 30, 2014, 6:00 PM CST
- Expired
- Dec 1, 2014, 2:10 PM CST
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
003 WHUS73 KMKX 300854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 AM CST SUN NOV 30 2014 ...GUSTY WINDS TO DEVELOP BEHIND STRONG COLD FRONT... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN THIS MORNING. WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT...AND INCREASE LATER TODAY AND TONIGHT. THE STRONGEST WIND GUSTS TO AROUND 25 KNOTS ARE EXPECTED TONIGHT AND MONDAY. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS PERIOD. WAVES WILL INCREASE WITH THE HIGHEST WAVES OF AROUND 5 FEET TOWARD THE OPEN WATERS. LMZ643>646-301700- /O.NEW.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 254 AM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY. * WINDS: SOUTHWEST WINDS 5 TO 15 KNOTS WILL TURN TO THE NORTHWEST THIS MORNING AND INCREASE TO 10 TO 20 KNOTS WITH A FEW GUSTS TO 22 KNOTS. THE WINDS WILL FURTHER INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND CONTINUE THROUGH MONDAY. * WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN WATERS TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
6 follow-up statements
928 WHUS73 KMKX 301530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST SUN NOV 30 2014 ...GUSTY WINDS DEVELOPING BEHIND STRONG COLD FRONT... .NORTHWEST WINDS WILL INCREASE LATER TODAY AND TONIGHT BEHIND A STRONG COLD FRONT THAT IS PUSHING SOUTH OF LAKE MICHIGAN. THE STRONGEST WIND GUSTS TO AROUND 25 KNOTS ARE EXPECTED TONIGHT AND MONDAY. HENCE A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THIS PERIOD. WAVES WILL INCREASE WITH THE HIGHEST WAVES OF AROUND 5 FEET TOWARD THE OPEN WATERS. LMZ643>646-302330- /O.CON.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM CST MONDAY... * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 22 KNOTS. THE WINDS WILL INCREASE TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND CONTINUE THROUGH MONDAY. * WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN WATERS TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
511 WHUS73 KMKX 302136 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST SUN NOV 30 2014 ...GUSTY WINDS DEVELOPING BEHIND STRONG COLD FRONT... .NORTHWEST WINDS WILL INCREASE TONIGHT IN THE WAKE OF A STRONG COLD FRONT. THE STRONGEST WIND GUSTS OF AROUND 25 KNOTS ARE EXPECTED TONIGHT AND MONDAY. WAVES WILL INCREASE WITH THE HIGHEST WAVES OF AROUND 5 FEET TOWARD THE OPEN WATERS. LMZ643>646-010545- /O.CON.KMKX.SC.Y.0092.141201T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET...WITH SOME 5 FOOT WAVES TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
942 WHUS73 KMKX 010310 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST SUN NOV 30 2014 ...BRISK AND GUSTY NORTHWEST WINDS INTO MONDAY AFTERNOON... .BRISK AND GUSTY NORTHWEST WINDS WILL PREVAIL TONIGHT INTO MONDAY AFTERNOON IN THE WAKE OF A STRONG COLD FRONT. HIGH WAVES WILL DEVELOP OVER THE OPEN WATERS. THE WINDS WILL DIMINISH BY LATE MONDAY AFTERNOON AS POLAR HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643>646-011115- /O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CST SUN NOV 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET...BUT HIGHER OVER THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
768 WHUS73 KMKX 010941 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 AM CST MON DEC 1 2014 ...BRISK AND GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING... .BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE TODAY AS MUCH COLDER AIR POURS ACROSS LAKE MICHIGAN IN THE WAKE OF A STRONG COLD FRONT. HIGH WAVES ARE LIKELY TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL DIMINISH THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643>646-011745- /O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 AM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS DECREASING THIS AFTERNOON. * WAVES: 3 TO 5 FEET...HIGHEST WAVES TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
531 WHUS73 KMKX 011530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST MON DEC 1 2014 ...BRISK AND GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING... .BRISK AND GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH LATE MORNING AS MUCH COLDER AIR POURS ACROSS LAKE MICHIGAN IN THE WAKE OF A STRONG COLD FRONT. HIGH WAVES ARE LIKELY TOWARD THE OPEN WATER. THE WINDS AND WAVES WILL DIMINISH THIS AFTERNOON AND EARLY EVENING AS HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643>646-012100- /O.CON.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS DECREASING THIS AFTERNOON. * WAVES: 3 TO 5 FEET...HIGHEST WAVES TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
109 WHUS73 KMKX 012010 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 210 PM CST MON DEC 1 2014 ...WINDS AND WAVES SUBSIDING... .HIGH PRESSURE BUILDING INTO THE GREAT LAKES REGION IS LEADING TO DIMINISHING WINDS AND WAVES THIS AFTERNOON. WINDS WILL GRADUALLY VEER TO THE SOUTH TUESDAY MORNING. LMZ643>646-012115- /O.CAN.KMKX.SC.Y.0092.000000T0000Z-141201T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 210 PM CST MON DEC 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWESTERLY WINDS AND SUBSEQUENT WAVES ARE QUICKLY DIMINISHING THIS AFTERNOON. $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 8:53 PM CST, 6 hours 1 minute earlier.
Area forecast discussion, Nov 29, 8:53 PM CST, 6 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 853 PM CST SAT NOV 29 2014 .UPDATE... SURFACE PRESSURE GRADIENT WILL CONTINUE TO WEAKEN ACROSS THE AREA...UNTIL THE COLD FRONTAL PASSAGE LATER TONIGHT. AREA FORECAST SOUNDINGS SHOWING MOISTURE LINGERING BELOW THE INVERSION...THOUGH ARE TOO MOIST GIVEN LACK OF LOW CEILINGS ACROSS THE AREA THROUGH THE EARLY EVENING HOURS. STARTING TO SEE SOME LOW CLOUDS DEVELOP IN SPOTS...AND THERE SHOULD BE A PERIOD OF LOW CLOUDS WITH THE LIGHTER WINDS AHEAD OF THE COLD FRONT INTO LATER TONIGHT...ALONG WITH LIGHT FOG. DENSE FOG JUST NORTH OF THE FORECAST AREA SHOULD REMAIN THERE...AS SOUTHWEST WINDS KEEP BOUNDARY LAYER SOMEWHAT MIXED...WITH BETTER SNOW COVER TO THE NORTH. WILL ADJUST FORECAST TO BRING IN LIGHT FOG A BIT QUICKER IN THE FAR SOUTHWEST AND WESTERN COUNTIES. MILD TEMPERATURES WILL LINGER FOR A TIME TONIGHT...BEFORE STARTING TO FALL WITH COLD FRONTAL PASSAGE LATER ON. && .AVIATION/06Z TAFS/... LOW LEVEL WIND SHEAR CONDITIONS SHOULD END BY 06Z SUNDAY...AS 1500 FOOT ABOVE GROUND LEVEL WINDS START TO WEAKEN. GUSTY SURFACE WINDS AT TIMES ALSO LIMITING LOW LEVEL WIND SHEAR CONDITIONS JUST BELOW CRITERIA. SHOULD SEE A PERIOD OF MVFR/SOME IFR CEILINGS DEVELOP BY/AFTER 06Z SUNDAY ACROSS TAF SITES...LINGERING INTO SUNDAY MORNING. SOUTHWEST WINDS TONIGHT WILL VEER NORTHWEST BEHIND THE COLD FRONT BY MID MORNING ON SUNDAY. MVFR CATEGORY FOG SHOULD DEVELOP AND LINGER DURING THIS TIME AS WELL. CEILINGS AND VISIBILITIES WILL GRADUALLY IMPROVE SUNDAY MORNING...BEFORE GUSTY NORTHWEST WINDS MIX THEM OUT BY THE AFTERNOON. THE GUSTS MAY REACH 25 KNOTS AT TIMES SUNDAY AFTERNOON AND NIGHT...AS A MUCH COLDER AIRMASS MOVES INTO THE AREA. && .MARINE... SMALL CRAFT ADVISORY MAY BE CANCELLED A BIT EARLY WITH THE EVENING UPDATE TO THE NEARSHORE MARINE FORECAST. AREA OBSERVATIONS ALONG THE LAKE HAVE SHOWN A DECREASING TREND WITH GUSTS...AS SURFACE PRESSURE GRADIENT GRADUALLY WEAKENS. ANY HIGH WAVES SHOULD REMAIN OVER THE OPEN WATERS. GUSTY NORTHWEST WINDS ARE EXPECTED AFTER THE COLD FRONTAL PASSAGE SUNDAY INTO MONDAY ACROSS THE NEARSHORE WATERS. A TIGHT PRESSURE GRADIENT WILL ALLOW FOR THESE GUSTY CONDITIONS. GUSTS UP TO 30 KNOTS ARE POSSIBLE AT TIMES DURING THIS PERIOD...ESPECIALLY SUNDAY AFTERNOON AND NIGHT. HIGH WAVES WILL REMAIN TOWARD AND OVER THE OPEN WATERS. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR THIS PERIOD. && .PREV DISCUSSION... /ISSUED 344 PM CST SAT NOV 29 2014/ TONIGHT AND SUNDAY... FORECAST CONFIDENCE MEDIUM. THE UNCERTAINTY IN THIS FORECAST IS THE EXTENT OF THE SKY COVER WITH A LOW PRESSURE SYSTEM CROSSING THE REGION TONIGHT INTO SUNDAY MORNING. A SURFACE WARM FRONT ASSOCIATED WITH LOW PRESSURE OVER NORTHERN MN TRACKED NORTHWARD THROUGH THE MKX FORECAST AREA THIS AFTERNOON. WINDS SHIFTED FROM SSE TO SSW AND DEWPOINTS ARE NOW ABOVE FREEZING EVERYWHERE. THIS IS HELPING TO MELT THE SNOW AND ADD A LITTLE MORE MOISTURE INTO THE LOW LEVELS OF THE ATMOSPHERE. THE EXTRA MOISTURE AND WEAK CONVERGENCE ON THE LEADING EDGE OF THE WARM FRONT LED TO LOW CLOUDS DEVELOPING OVER SOUTHEAST WI. THESE ARE SLOWLY LIFTING NORTHEAST LATE THIS AFTERNOON. THE AIR IS VERY DRY ABOVE 2000 FEET WHICH IS HELPING TO LIMIT THE OVERALL SKY COVER WITH THIS SYSTEM. WE WILL LOSE OUR MINIMAL MIXING AT DARK... SO IT IS QUITE POSSIBLE THAT ANY LOW CLOUDS LINGERING AT DARK WILL HANG AROUND THROUGH SUNDAY MORNING. LOW LEVEL WINDS WILL BE DIMINISHING TONIGHT AHEAD OF AN APPROACHING COLD FRONT... SO WILL CONTINUE THE PATCHY FOG AFTER MIDNIGHT. THE COLD FRONT WILL SWEEP SOUTHEAST THROUGH SOUTHERN WI EARLY SUNDAY MORNING. IT WILL COME THROUGH DRY... BUT LIKELY WITH LOW CLOUDS AHEAD OF AND BEHIND IT. THE NAM AND GFS CONTINUE TO LOOK OVERDONE WITH THEIR LOW LEVEL MOISTURE AND SUBSEQUENT QPF FIELDS. TEMPERATURES WILL REMAIN FAIRLY STEADY OVERNIGHT AND DROP THROUGH THE DAY SUNDAY. MAX TEMPS FOR SUNDAY WILL OCCUR AT MIDNIGHT TONIGHT. GUSTY NORTHWEST WINDS ARE EXPECTED IN THE WAKE OF THIS FRONT SUNDAY MIDDAY AND AFTERNOON. SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY. SUNDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE HIGH COLD AIR ADVECTION WELL UNDERWAY ON BRISK NORTHWEST WINDS BEHIND SURFACE COLD FRONT AS EXPANSIVE HIGH PRESSURE BUILDS DOWN INTO THE NORTHERN PLAINS. 925 MB AND 850 MB TEMPS DROP TO THE TEENS BELOW ZERO BY 12Z MONDAY...WITH LOWS FOR THE DAY PROBABLY REACHED BETWEEN 12Z AND 15Z MONDAY AND RECOVERING ONLY 5-6F DEGREES FOR AFTERNOON HIGHS. HOWEVER COLDEST 925-850 MB TEMPS REMAIN NORTH OF LAKE SUPERIOR AS COLD POCKET SLIDES EAST DURING THE DAY MONDAY. MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH ANOTHER NON-DIURNAL TREND TO TEMPERATURES AS WARM AIR ADVECTION AHEAD OF NEXT WAVE IN PROGRESSIVE NEAR ZONAL FLOW BEGINS OVERNIGHT MONDAY INTO TUESDAY. WITH CORE OF HIGH OVERHEAD BY 00Z...SINGLE DIGIT LOWS AWAY FROM LAKE MICHIGAN WILL BE REACHED AROUND 06Z...THEN TEMPS STEADY AND SLOWLY RISE TOWARD DAWN AS LIGHT EAST WINDS TURN SOUTHEAST. LAKE SHORE LOCATIONS WILL COOL TO THE 10-15F RANGE WITH DEVELOPING ONSHORE WINDS AS HIGH SLIDES TO THE EAST...RISING TO NEAR 20 BY DAYBREAK. WHILE 925-850 MB TEMPS RISE ON 30-35KT SOUTHERLY WINDS...INVERSION PREVENTS MIXING UP TO 925 MB...SO UPPER 20S TO LOW 30S FOR HIGHS. LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. FORECAST CONFIDENCE MEDIUM. MODELS NOW HAVE A SIMILAR AMPLITUDE TO 500 MB WAVE CROSSING REGION WEDNESDAY. SOME 850-700 MB Q-VECTOR CONVERGENCE REACHES DOWN INTO SRN WI LATE TUESDAY AFTERNOON/EVENING WITH WARM AIR ADVECTION...BUT MODELS ALL KEEP PCPN TO THE NORTH OF CWA...CLOSER TO THE DCVA WITH VORTICITY MAXIMA MOVING THROUGH THE BASE OF THE TROUGH. WEAK SURFACE TROUGH MOVES ACROSS STATE OVERNIGHT...REACHING THE FAR SE CORNER AROUND 12Z. NO STRONG COLD AIR ADVECTION BEHIND SURFACE FRONT/TROUGH SO HIGHS SIMILAR TO TUESDAY AFTER LOWS IN MAINLY IN THE LOW TO MID 20S. 500 MB WAVE CLEARS TO THE EAST OF WISCONSIN BY 00Z THURSDAY. SHEARED SHORT WAVE ENERGY...REMNANTS OF CLOSED LOW THAT COMES ASHORE ON THE WEST COAST WEDNESDAY...REACHES STATE THURSDAY AFTERNOON/EVENING. FOCUS OF FORCING AND AXIS OF HIGHER QPF WITH THESE SHORT WAVES REMAINS TO THE SOUTH ON ALL THE MODELS...THOUGH ECMWF AND GEM BRING SOME SHORT WAVES ENERGY AND QPF FARTHER NORTH THROUGH ALL OF WISCONSIN THURSDAY NIGHT INTO FRIDAY. BLENDED POPS REFLECT THE OVERALL LOW CHANCES...WITH THE SLIGHTLY HIGHER POPS IN THE SOUTH. HIGH PRESSURE BRINGS A QUIET START TO THE WEEKEND. AVIATION/00Z TAFS/... THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE CLOUD FORECAST AND ALSO PATCHY FOG DUE TO MELTING SNOW. MVFR/LOW CLOUDS DEVELOPED ALONG THE WARM FRONT OVER SOUTHEAST WI EARLY THIS AFTERNOON AND SHIFTED NORTHEAST AWAY FROM THE TAF SITES. IT IS PROBABLE THAT ANY LINGERING LOW CLOUDS AT DARK WILL REMAIN IN PLACE UNTIL THE COLD FRONT CAN SCOUR THEM OUT MIDDAY SUNDAY. THERE IS A THREAT FOR THESE LOW CLOUDS TO RETURN ACROSS ALL OF SOUTHERN WI AHEAD OF THE COLD FRONT LATE TONIGHT AND LINGER UNTIL AT LEAST MIDDAY SUNDAY WHEN THE COLD FRONT GETS THROUGH. EXPECT NON-CONVECTIVE LOW LEVEL WIND SHEAR THIS EVENING AT THE EASTERN TAF SITES. WINDS ALOFT WILL BE ELEVATED AT MSN BUT NOT AS HIGH AS IN THE EAST. MARINE... MODERATE PRESSURE GRADIENT AHEAD OF APPROACHING COLD FRONT SHOULD RESULT IN OCCASIONAL WIND GUSTS TO 25 KNOTS INTO THIS EVENING. THE WINDS AND WAVES WILL SUBSIDE FOR A TIME THIS EVENING AS THE COLD FRONT APPROACHES FROM THE WEST. STRONGER GUSTY NORTHWEST WINDS ARE EXPECTED ON SUNDAY BEHIND COLD FRONT AS COLDER AIR OVERSPREADS LAKE MI. WE WILL NEED ANOTHER SMALL CRAFT ADVISORY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CST THIS EVENING FOR LMZ643>646. && UPDATE...WOOD TONIGHT/SUNDAY AND AVIATION/MARINE...MRC SUNDAY NIGHT THROUGH SATURDAY...REM
Hazardous weather outlook, Nov 29, 9:40 PM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 PM CST SAT NOV 29 2014 WIZ046-047-051-052-056>060-062>072-010345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 940 PM CST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-010345- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 940 PM CST SAT NOV 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NORTHWEST WINDS BEHIND A COLD FRONT WILL REACH SMALL CRAFT ADVISORY LEVELS SUNDAY AFTERNOON INTO MONDAY MORNING. HIGH WAVES ARE EXPECTED TOWARD AND OVER THE OPEN WATERS. BRISK SOUTH WINDS ON TUESDAY AND TUESDAY NIGHT WILL ALSO GENERATE HIGHER WAVES. WOOD WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 2:29 AM CST | Dense Fog Advisory | MKX | Kenosha, Racine, Walworth | 6 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.